# SDR SWIA201232217

- Difficulty date: November 13, 2012
- Submitted: November 28, 2012
- Operation: Air carrier
- Aircraft: N939SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7742
- Aircraft time: 26,050 hours, 21,878 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE HOLE FOUND CRACKED IN LEFT TRUNNION LOWER WING PLANK SKIN, ONE HOLE AFT OF STRAP.  (C-CHECK)  REPAIRED IAW REO.
